Comportamento Assintótico da Equação de Bernoulli-Euler com Dissipação Localizada e Efeito de Inércia Rotacional

C.R.A. da Silva Jr., R.C. Charão

Abstract


Neste trabalho estudamos o comportamento assintótico da energia do problema de valor inicial e de fronteira associado com a equa cão de Bernoulli-Euler com efeito de inércia rotacional e um termo não linear dissipativo localizado em uma vizinhança da fronteira do domínio. O comportamento assintótico da energia no tempo é obtido com taxas de decaimento explícitas. Esse resultado é obtido utilizando-se o lema de Nakao, estimativas de energia via multiplicadores localizados e um argumento de “compacidade-unicidade”baseado no princípio de continuação única. O comportamento assintótico é válido para a equação de Bernoulli-Euler sem efeito de inércia rotacional ou para a equa cão de placas com efeito de inércia rotacional.

References


[1] F. Alabau-Boussouira, Convexity andWeighted Integral Inequalities for Energy Decay Rates of Nonlinear Dissipative Hyperbolic Systems, Applied Mathematics and Optimization, 51, (2005), 67-91.

R.C. Charão, E. Bisognin, V. Bisognin, A.F. Pazoto, Asymptotic behavior of a Bernoulli-Euler type equation with nonlinear localized damping, Contributions to Nonlinear Analysis - Progress in nonlinear partial differential equations and their applications, 66, (2005), 67-91.

R. Gulliver, I. Lasiecka, W. Littman, R. Triggiani, The Case for Differential Geometry in the Control of Single and Coupled PDES: The Structural Acoustic Chamber, IMA Volumes in Mathematics and its Applications, 137, (2004), 73-182.

J.U. Kim, A unique continuation property of a beam equation with variable coefficients, in estimation and control of distributed parameter sustems, International Series of Numerical Mathematics, 100, (1991), 197-205.

J.L. Lions, Exact controllability, stabilization and perturbations for distributed systems, SIAM Rev., 30,(1988), 1-68.

M. Nakao, Decay of solutions of the wave equation with a local nonlinear dissipation, Math. Ann., 305, (1996), 403-417.

M. Tucsnak, Semi-internal stabilization for a non-linear Bernoulli-Euler equation,Mathematical Methods in the Applied Sciences, 19, (1996), 897-907.

M. Tucsnak, Stabilization of Bernoulli-Euler beam by means of a pointwise feedback force, SIAM J. Control Optim., 39, (2000) 1160-1181.




DOI: https://doi.org/10.5540/tema.2007.08.02.0309

Article Metrics

Metrics Loading ...

Metrics powered by PLOS ALM

Refbacks

  • There are currently no refbacks.



Trends in Computational and Applied Mathematics

A publication of the Brazilian Society of Applied and Computational Mathematics (SBMAC)

 

Indexed in:

                        

 

Desenvolvido por:

Logomarca da Lepidus Tecnologia